Solution To Nausea When Fasting?
Hello, I want to ask twice already during the month of Ramadan on the third day after breaking or during the day like to feel nauseous. Is that caused stomach acid to rise? Last year I had to take drugs that caused me to have to fasting for a few days. In addition to taking medicine, is there any other solution to prevent nausea? Thank you:)
Hello Ndrst, thank you for asking.
The use of the term 'acid reflux' is actually not quite right. The more appropriate term is stomach upset or stomach irritation. Gastric irritation can be gastritis, peptic ulcer, or GERD. This irritable condition can be caused by:
Helicobacter pylori bacterial infection. Eating errors. The quality and quantity of rest is not right, so the body experiences physical stress. Psychic stress. Changes in hormonal balance. The effect of certain drugs. Excessive consumption of caffeine and alcohol. Smoke. Certain chronic diseases, for example in people with diabetes mellitus. In conditions of gastric irritation, there is often an increase in the production of gastric acid that is acidic (commonly called stomach acid). Increased gastric sap production when the stomach is empty during fasting, increases the likelihood of stomach wall damage. It causes symptoms of nausea, vomiting, sometimes diarrhea, bloating, heartburn, or burning sensation and pricking in the upper abdomen. You should consult with a doctor first. Your doctor may give you medicine to neutralize and reduce the production of gastric juice. You can take this medicine at dawn and when breaking the fast.
Try to eat lots of vegetables and fruit, reduce the types of oily and preserved foods. Also avoid foods that are too spicy, too spicy or sour. Avoid breaking the fast with drinks that contain caffeine such as coffee, tea, or soft drinks. When breaking the fast, try to eat smaller portions more often. For example, do not immediately eat large when breaking the fast, eat a small portion first, then after carrying out worship, can continue eating with adequate portions. If symptoms persist, call a doctor.
Hopefully this answer can help. Regards.